# SDR CALA2025060905365

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 112,243 hours, 26,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE ILLUMINATION EMERGENCY LIGHTS FROM ROW 34 TO 41 WONT LIGHT UP DURING EMERGENCY LIGHT TEST SWAPPED AFT BATTERIES PACKS TO IDENTIFY FAULT. NO HELP. MAY REQUIRE A NEW POWER SUPPLY. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW MM 33-51-07-022-020 OPERATIONAL CHECK SATISFACTORY OK TO CONTINUE
